My friend had an intercourse and after which she took an I-pill. After 10 days, she had her period. It started yesterday and stopped. Now, again it started and she is vomiting whatever she eats. She is feeling dizzy and weak. Please suggest some way to overcome this. Thank you.
Welcome to icliniq.com.
You have not mentioned after how many hours of intercourse your friend has taken I-pill. And secondly, she had bleeding after 10 days of I-pill.
To come to a conclusion we should know on what date of her cycle she had sex and when I-pill was taken.
Revert back with the asked details to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
The pill was taken within 30 minutes after the intercourse. But, the pill was taken three times on alternate days. Period was 38 days back and she is not pregnant. She is feeling weak and dizzy. She had intercourse 15 days ago. Please suggest some medication that would give her some rest and make her feel better. Please guide.
Welcome back to icliniq.com.
I-pill is a single tablet of 1.5 mg of Levonorgestrel and should be taken within 72 hours of intercourse.
But, I think she has taken one tablet of I-pill on alternate days for three days meaning 4.5 mg of medicine. That may be the reason for her vomiting sensation and tiredness.
You can give her plenty of water including tender coconut water and some antacids like Digene.
For nausea tablet Domstal (Domperidone) 10 mg three times or Emeset (Ondansetron) 8 mg three times can be given.
If she is still vomiting, then she will require intravenous fluids or injectable medicines.
Hope she is not having any urinary problems. If no relief even after taking the above, then I suggest for a gynecologist consultation.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your query and understand the concerns. I-pill has the usual side effect of delaying the next expected periods by two to three weeks. So, most likely her periods are delayed due to the pill. I will suggest her to get a urine pregn... Read fullWhat are the risk factors of sexual intercourse with type 1 herpes patient?
.. herpes is a sexually transmitted virus. It spreads with contact with an infected person. It can lead to oro-genital infective lesions. To prevent it, avoid any kind of sexual contact with the infected person especially when the person is having ac... Read fullCould vomiting cause prominence of the vessels of sclera?
.. understand your concern regarding your complaints. Do you have any pain in your eyes or developed any problem in vision in that duration? Is it associated with any redness? It would have been of help if you have sent a recent photograph of both o... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now